# SDR CALA2022091902420

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737
- Aircraft serial: 30582
- Aircraft time: 68,695 hours, 24,883 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Part number: NA
- Condition: Unserviceable
- Location: #2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TASKCARD 7678913 ACCOMPLISH UNITED EC/RA 5742-01111 REV E PART 3 PERMANENT REPAIR ON NUMBER 2 LEADING EDGE SLAT. REMOVED #2 LEADING EDGE SLAT, FOUND AND INSPECTED BY V895832. NO 2  SLAT TO BE UNSERVICEABLE IAW B737-800 SRM 57-42-01. NO 2 SLAT WILL BE REPLACED.
